# SDR CALA2017031700599

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 100,302 hours, 15,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON FLOOR BY SEAT 22L FLASHING.  FUNCTIONED LIGHTS THRU SEVERAL CYCLES, CHECKED CONNECTERS AT M1554 BATTERY PACKS, ALL FOUND NORMAL. FOUND EMERGENCY LIGHT SWITCH ON OVERHEAD PANEL LOOSE, TIGHTENED SWITCH UNABLE TO PRODUCE FAULT ON GROUND.
